Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 255, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2008, 4:57 PM CDT for Holmes County, Humphreys County, Mississippi. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 4:57 PM CDT (21:57 UTC)
- Expired
- Apr 22, 2008, 5:22 PM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Holmes County, MS, Humphreys County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:05 PM CDT | HAIL 0.5 | Thornton, MS | HAIL A LITTLE SMALLER THAN A PENNY REPORTED BY GROCERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 222158 SVRJAN MSC051-053-222300- /O.NEW.KJAN.SV.W.0255.080422T2157Z-080422T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 457 PM CDT TUE APR 22 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HOLMES COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF THORNTON... EAST CENTRAL HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 600 PM CDT * AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THORNTON...AND MOVING SOUTHEAST AT 22 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHWEST OF TCHULA BY 505 PM CDT... TOLARVILLE AND HOWARD BY 515 PM CDT... COXBURG BY 525 PM CDT... BROZVILLE AND 8 MILES SOUTHWEST OF LEXINGTON BY 535 PM CDT... EBENEZER BY 545 PM CDT... FRANKLIN BY 550 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN MISSISSIPPI. LAT...LON 3310 8991 3291 9001 3307 9047 3325 9036 TIME...MOT...LOC 2157Z 303DEG 19KT 3312 9031 $$ 7
1 follow-up statement
000 WWUS54 KJAN 222222 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 521 PM CDT TUE APR 22 2008 MSC051-053-222231- /O.CAN.KJAN.SV.W.0255.000000T0000Z-080422T2300Z/ HOLMES MS-HUMPHREYS MS- 521 PM CDT TUE APR 22 2008 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR EAST CENTRAL HUMPHREYS AND SOUTHERN HOLMES COUNTIES... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN MISSISSIPPI. LAT...LON 3310 8991 3291 9001 3307 9047 3325 9036 TIME...MOT...LOC 2221Z 303DEG 19KT 3305 9018 $$ 7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:00 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 22, 4:00 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT TUE APR 22 2008 .DISCUSSION... TONIGHT THROUGH WEDNESDAY NIGHT... MCS CONTAINING SVR WEATHER IS STEADILY PROGRESSING SOUTHWARD ACROSS ERN AR AND NRN MS AND WILL GRADUALLY PUSH THROUGH THE ARKLAMISS DELTA REGION AS WE GO INTO THE EARLY EVNG HOURS. IN ADDITION...SVR TSTMS ARE DEVELOPING AHEAD OF THE MCS. HAVE CONTINUED TO GO WELL ABOVE MAV GUIDANCE POPS GIVEN EXPECTED ARRIVAL OF MCS AND ANTICIPATION OF HIGH PRECIP COVERAGE. GIVEN DEGREE OF DRY AIR IN MID LEVELS...EXPECT THAT COLD POOL GENERATION COUPLED WITH NWRLY DEEP LAYER SHEAR VECTORS IN ABSENCE OF STRONG LOW-LEVEL JET WILL ALLOW FOR CONTINUED SOUTHWARD PROPAGATION OF THE SYSTEM. HOWEVER...MODELS SUGGEST THAT THE LOW-LEVEL THETAE RIDGE AND FLOW WILL INCREASE OVER CNTRL LA LATER THIS AFTN/EARLY EVENING AND THAT COULD CAUSE THE SYSTEM TO HANG UP AND POSSIBLY ANCHOR OVER WRN PORTIONS OF THE FORECAST AREA POSSIBLY RESULTING IN LOCALLY EXCESSIVE RAINFALL. WILL KEEP A CLOSE EYE ON THESE TRENDS. OVER ERN MS...BELIEVE DRY AIR WILL CONTINUE TO BE TOO MUCH TO OVERCOME AND HAVE INDICATED A SHARP DROP-OFF IN POPS THERE. WITH LOSS OF DAYTIME HEATING...EXPECT MOST CONVECTION TO DIMINISH BELOW SVR LIMITS AS TSTM COVERAGE DROPS OFF QUICKLY. THE EXCEPTION TO THIS THINKING MAY OCCUR WHERE THE MCS IS ABLE TO ANCHOR AT NOSE OF THE AFOREMENTIONED THETAE RIDGE. FOR WEDNESDAY INTO WEDNESDAY EVENING...THE PATTERN GENERALLY REMAINS THE SAME WITH BEST INSTABILITY AND MOISTURE WEST OF INTERSTATE 55 IN NW FLOW ALOFT. MODELS DO NOT APPEAR TO DEPICT AS MUCH DISTURBED WEATHER HOWEVER SO WILL KEEP POPS LOWER PER 12Z MAV GUIDANCE FOR NOW. /EC/ THURSDAY THROUGH TUESDAY. USED A BLEND OF ENSEMBLES AND MAV. INCREASED THE POPS...LOOKS LIKE THE AREA WILL BE WET OVER THE WEEKEND. THERE ARE A FEW DIFFERENCES IN THE MODELS...BUT RAIN CHANCES LOOKED GOOD ON THE GFS AND EUROPEAN. TEMPERATURES WERE GOOD...STUCK WITH THE MAV. MODELS AGREE A SHORTWAVE WILL SWING ACROSS THE CENTRAL PLAINS ON THURSDAY. AS THE TROUGH AXIS SWINGS THROUGH THE CWA...A FEW SHOWERS AND THUNDERSTORMS WILL DEVELOP...MAINLY ACROSS THE NORTHERN ZONES. THE NAM WAS A BIT FASTER...WITH THE RAIN GENERALLY OVER BY 21Z. LEFT SMALL RAIN CHANCES IN THE NORTHEAST THURSDAY EVENING. THE MODELS CAME IN GENERALLY DRY EARLY FRIDAY. HOWEVER...THE MODELS DIFFER ON THE TIMING OF THE FRONT FRIDAY AFTERNOON. LEFT SMALL RAIN CHANCES IN THROUGH THE DAY. COULD SEE WARM ADVECTION TYPE SHOWERS AHEAD OF THE BOUNDARY. DEWPOINTS WILL BE BACK INTO THE LOWER AND MID 60S BY THE AFTERNOON. WILL STICK WITH THE BOUNDARY MOVING IN EARLY SATURDAY AND QUICKLY MOVING EAST. THE GFS HAS A DEEPENING SURFACE LOW AND UPPER LOW PULLING A COLD FRONT THROUGH ON SUNDAY. THE EUROPEAN SUGGESTS THE FIRST BOUNDARY WILL BE MORE SIGNIFICANT. WILL STICK WITH THE SLOWER GFS AND KEEP THE BETTER RAIN CHANCES IN FOR SUNDAY. MODELS SUGGEST THE BEST MOISTURE AND INSTABILITY WILL BE OVER THE EASTERN ZONES SUNDAY. WITH TWO DAYS OF CLOUDS AND RAIN OVER THE WEST...THE EAST MAY BE MORE FAVORABLE. FOR NOW WILL CONTINUE SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. /07/ && .AVIATION...EXPECT THE POSSIBILITY FOR IFR CONDITIONS ASSOC WITH CONVECTION AT GLH/GWO/JAN AS WE GO INTO THE EVENING HOURS. SOME FOG/STRATUS POTENTIAL LIFR RESTRICTIONS MAY EXIST FOR THE EARLY MORNING HOURS AT ALL TAF SITES AND THIS WOULD BURN OFF BY MID MORNING WEDNESDAY. /EC/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: EC LONG TERM: 07
Hazardous weather outlook, Apr 22, 2:55 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 255 PM CDT TUE APR 22 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 255 PM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE OVER WESTERN MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST ARKANSAS THIS AFTERNOON AND EVENING. THE MAIN RISK OF SEVERE WEATHER WILL BE ALONG AND WEST OF A LINE FROM WINONA TO MONTICELLO. HAIL TO QUARTER SIZE AND DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY RISK WITH SEVERE STORMS...ALTHOUGH THE MOST INTENSE STORMS COULD PRODUCE GOLF BALL SIZED HAIL AND WIND GUSTS OF 70 TO 80 MPH. A BAND OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM CENTRAL ARKANSAS TO FAR NORTHWEST MISSISSIPPI AT MID AFTERNOON. THIS ACTIVITY WILL CONTINUE TO MOVE SOUTH ACROSS NORTHERN MISSISSIPPI AND SOUTHEAST ARKANSAS INTO THE EARLY EVENING HOURS. THE ATMOSPHERE AHEAD OF THIS COMPLEX OF STORMS IS VERY UNSTABLE...AND WILL SUPPORT THE ACTIVITY REMAINING STRONG TO SEVERE. THE MOST INTENSE ACTIVITY SHOULD BE ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR WHERE THE AIR IS MOST UNSTABLE. OTHER SCATTERED STRONG TO SEVERE STORMS MAY ALSO DEVELOP AHEAD OF THE STORMS ACROSS MUCH OF NORTHEAST LOUISIANA... SOUTHEAST ARKANSAS AND WESTERN MISSISSIPPI IN THE MOIST AND UNSTABLE AIR ALREADY IN PLACE. WHILE THE ACTIVITY WILL DIMINISH AFTER SUNSET...A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE THROUGH THE NIGHT...MAINLY OVER NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY ALONG AND WEST OF INTERSTATE 55. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE INTO TONIGHT. STORMS WILL BE SLOW MOVING AND COULD DUMP GREATER THAN 2 INCHES OF RAIN IN AN HOUR. THIS COULD LEAD TO MINOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS...AS WELL AS THE PONDING OF WATER ON AREA ROADS. THIS IS ESPECIALLY A CONCERN ALONG THE MISSISSIPPI RIVER AND THOSE TRIBUTARIES THAT ARE HIGH OR IN FLOOD DUE TO BACKWATER. THIS INCLUDES AREAS ALONG THE YAZOO...BIG SUNFLOWER...AND BLACK RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS AFTERNOON AND EVENING. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Local storm report, Apr 22, 3:46 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL BELZONI 33.18N 90.49W
04/22/2008 E1.00 INCH HUMPHREYS MS LAW ENFORCEMENT
&&
SCWLocal storm report, Apr 22, 3:50 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL INDIANOLA 33.45N 90.64W
04/22/2008 E1.75 INCH SUNFLOWER MS LAW ENFORCEMENT
REPORTED BY INDIANOLA PD
&&
AEGLocal storm report, Apr 22, 3:52 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 1 N BELZONI 33.19N 90.49W
04/22/2008 E0.88 INCH HUMPHREYS MS TRAINED SPOTTER
HAS BEEN OCCURRING FOR 15 MINUTES...AND STILL OCCURRING
&&
AEGSpecial weather statement, Apr 22, 4:17 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 417 PM CDT TUE APR 22 2008 MSZ035-222330- HUMPHREYS- INCLUDING THE CITIES OF...BELZONI...ISOLA 417 PM CDT TUE APR 22 2008 ...THUNDERSTORMS CONTINUE OVER NORTHERN HUMPHREYS COUNTY... A SLOW MOVING THUNDERSTORM CONTINUES TO DRIFT EAST ACROSS HUMPHREYS. THIS STORM WAS PRODUCING TORRENTIAL RAIN AND SMALL HAIL. THE STORM WAS ABOUT 5 MILES NORTH OF BELZONI AND WILL REMAIN OVER RURAL HUMPHREYS COUNTY. 7
Local storm report, Apr 22, 4:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLASH FLOOD BELZONI 33.18N 90.49W
04/22/2008 HUMPHREYS MS LAW ENFORCEMENT
FLOODING REPOTED IN SEVERAL AREAS ACROSS NORTHERN
HUMPHREYS COUNTY. WATER FLOWING ACROSS AT LEAST ONE
ROAD...WATER ALSO IN YARDS OF SEVERAL HOMES.
&&
GERARDLocal storm report, Apr 22, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL DREW 33.81N 90.53W
04/22/2008 E0.88 INCH SUNFLOWER MS LAW ENFORCEMENT
DIME TO NICKEL SIZED HAIL REPORTED BY DREW PD.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys | 51 min |
| Apr 22, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 52 min |
| Apr 22, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys | 28 min |
| Apr 22, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 51 min |
| Apr 22, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys | 29 min |
| Apr 22, 3:47 PM CDT | Flash Flood Warning | JAN | Humphreys, Sunflower | 118 min |
| Apr 22, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 36 min |
| Apr 22, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 49 min |
| Apr 22, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 23 min |
| Apr 22, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 54 min |
| Apr 22, 5:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 43 min |
| Apr 22, 5:45 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 45 min |
| Apr 22, 5:50 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 115 min |
| Apr 22, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 28 min |
| Apr 22, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 60 min |
| Apr 22, 6:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 28 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.